Alert archive / Illinois / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 92, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 3, 2010, 1:03 AM CDT for Marion County, Illinois. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 3, 2010, 1:03 AM CDT (06:03 UTC)
- Expired
- Jun 3, 2010, 1:44 AM CDT
- In force
- 41 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Marion County, IL
The radar
The Evansville,IN radar (KVWX), 113 km from the middle of the area, began a volume at 06:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 3, 1:05 AM CDT | HAIL 0.7 | Salem, IL | |
| Jun 3, 1:10 AM CDT | TSTM WND DMG | Salem, IL | TREE DOWNED WHICH ALSO KNOCKED DOWN POWER POLE AND LINES WHICH RESULTED IN POWER LOSS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -268 J/kg
- Mixed-layer LCL
- 1322 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
529 WUUS53 KLSX 030603 SVRLSX ILC121-030700- /O.NEW.KLSX.SV.W.0092.100603T0603Z-100603T0700Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ST LOUIS MO 103 AM CDT THU JUN 3 2010 THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MARION COUNTY IN SOUTH CENTRAL ILLINOIS... * UNTIL 200 AM CDT * AT 1259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ODIN...OR 5 MILES WEST OF SALEM...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... SALEM...OMEGA...STEPHEN FORBES STATE PARK...HELM...SELMAVILLE... TONTI...ALMA...CARTTER...BRUBAKER AND IUKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 3857 8911 3873 8906 3875 8870 3848 8870 TIME...MOT...LOC 0603Z 278DEG 17KT 3865 8902 WIND...HAIL 60MPH 1.00IN $$ TES
2 follow-up statements
016 WWUS53 KLSX 030623 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 123 AM CDT THU JUN 3 2010 ILC121-030700- /O.CON.KLSX.SV.W.0092.000000T0000Z-100603T0700Z/ MARION IL- 123 AM CDT THU JUN 3 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MARION COUNTY UNTIL 200 AM CDT... AT 122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF SALEM...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... OMEGA...STEPHEN FORBES STATE PARK...HELM AND IUKA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3854 8898 3870 8888 3875 8870 3848 8870 TIME...MOT...LOC 0624Z 278DEG 17KT 3855 8887 WIND...HAIL 60MPH 1.00IN $$ TES
123 WWUS53 KLSX 030644 SVSLSX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 144 AM CDT THU JUN 3 2010 ILC121-030654- /O.CAN.KLSX.SV.W.0092.000000T0000Z-100603T0700Z/ MARION IL- 144 AM CDT THU JUN 3 2010 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MARION COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS. LAT...LON 3854 8898 3870 8888 3875 8870 3848 8870 TIME...MOT...LOC 0644Z 278DEG 17KT 3854 8875 $$ TES
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 12:01 AM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Jun 3, 12:01 AM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 1201 AM CDT THU JUN 3 2010 .UPDATE... /1155 PM CDT WED JUN 2 2010/ ALTHOUGH THIS EVENINGS CONVECTION OVER MUCH OF S MO HAS BECOME OUTFLOW DOMINATED... WSW 850MB FLOW THROUGHOUT S HALF OF MO IS HOLDING ELEVATED INSTABILITY AS FAR N AS I-70...ALLOWING THUNDERSTORMS TO HANG TOUGH FROM CENTRAL MO INTO SW IL. CURRENT TRENDS SHOULD CONTINUE FOR SEVERAL MORE HOURS...ALTHOUGH 00Z SHORT RANGE SOLUTIONS DO SUGGEST THAT UNSTABLE AIRMASS WILL EVENTUALLY BE SHUNTED S DURING THE PREDAWN HOURS. SO...HAVE UPPED POPS FOR REMAINDER OF TONIGHT ALONG AND SPCLY S OF A JEF...3LF LN. DON'T BELIEVE THERE WILL BE MUCH OF A SVR THREAT REMAINDER OF TONIGHT...BUT POCKETS OF HEAVY RAIN WILL CERTAINLY PERSIST THROUGH 08-09Z. TRUETT && .DISCUSSION... /419 PM CDT WED JUN 2 2010/ PRIMARY FCST ISSUE WITH THIS PCKG IS AFTN CONVECTIVE DVLPMT. TONIGHT...DESPITE DIFFERENCES IN PLACEMENT AND TIMING...HRRR AND NCEP/NSSL 4KM WRF ALL SHOW SIMILAR SCENARIOS FOR THIS AFTN/EARLY EVENING WITH CONVECTION RAPIDLY DVLPG ALONG A BDRY BETWEEN 20Z AND 00Z. IT IS NOT CLEAR WHETHER THE BDRY DEPICTED IN THE MODEL RUNS IS THE TRUE SFC CDFNT OR AN OUTFLOW BDRY. CONVECTION STILL LOOKS LIKELY GIVEN CDFNT STILL SAGGING SWD THROUGH THE AREA...PLENTY OF CAPE PER SPC MESOANALYSIS GRAPHICS AND MODEL OUTPUT...DECREASING CLOUD COVER...AND APPROACHING SHORTWAVE TROF...BUT IT ISN'T CLEAR WHERE STORMS WILL INITIATE. THE SITUATION IS FURTHER COMPLICATED BECAUSE THUNDERSTORMS HAVE ALREADY FIRED IN KY/SRN MO/NRN AR ALONG THE OUTFLOW BDRY FM THIS MORNING'S MCS WHILE ONLY A LINE OF CU HAD DVLPD IN MO ALONG THE CDFNT. DESPITE LACK OF ECHOES ON RADAR AT ISSUANCE...UNSTABLE ATMOSPHERE WITH AN APPROACHING SFC BDRY SUPPORT CONTINUED POPS FOR TONIGHT. CONVECTIVE TRENDS SHOULD BECOME MORE CLEAR OVER THE NEXT FEW HOURS. THU-FRI...CDFNT SHOULD CONTINUE MOVING SLOWLY SWD BEFORE STALLING ACROSS THE REGION ON THU. WITH HIGH PRESSURE BUILDING IN FROM THE WEST...LGT NLY FLOW WILL TRANSPORT A SLIGHTLY DRIER AIR MASS INTO THE CWA. KEPT CHC POPS IN THE NRN CWA ON FRI WITH A LOW PRES SYS EXPECTED TO TRACK FM THE NRN PLAINS THROUGH IA/MN. SAT-TUE...ANOTHER LOW PRES SYS IS EXPECTED TO MOVE THROUGH SD/MN INTO THE WRN GRTLKS ON SAT/SUN AND DRAG A CDFNT INTO NRN MO. H85 MCONV ALONG THE FNT ON SAT AFTN/NIGHT WITH SUPPORT FM REAR ENTRANCE REGION OF H85 LLJ SUGGEST A CHC FOR SHRA/TSRA ACROSS A LARGE PART OF THE CWA. BY SUN THE BDRY STALLS OUT SOMEWHERE ACROSS THE AREA AS A SFC HIGH BUILDS IN FM THE WEST. THERE IS LOW CONFIDENCE IN THE DETAILS OF THE FCST FOR SAT-TUE DUE TO CONSIDERABLE MODEL DIFFERENCES. KANOFSKY && .AVIATION... /1142 PM CDT WED JUN 2 2010/ AVIATION FORECASTS BASED ON TRENDS MENTIONED IN UPDATED PUBLIC SECTION. TSRA THREAT WILL CONTINUE FOR SEVERAL MORE HOURS IN STL AREA....BUT EXTRAPOLATION OF BACK EDGE OF STORMS SUGGEST STORM THREAT WILL BE OVER FOR COU BY 06Z ISSUANCE. MANWHILE...VERY WEAK AND SPOTTY CONVECTION STILL TRYING TO BUBBLE UP ALONG ILL-DEFINED COLD FRONT VCNTY OF UIN...BUT BELIEVE THAT THE COVERAGE WILL BE SO SPOTTY DID NOT INCLUDE IN THE UIN FORECAST ATTM. STAYED WITH PREVIOUS THINKING OF THE DEVELOPMENT OF MVFR CIGS/VSBYS A FEW HRS BEFORE DAYBREAK IN THIS MOIST AMS...WITH CONDITIONS RAPIDLY IMPROVING TO VFR IN THE 15-16Z TIME FRAME. SPECIFICS FOR KSTL... THUNDERSTORMS STRETCHING FROM STL AREA TO AROUND AIZ ARE PUSHING E-NE...WHICH SHOULD MEAN PERSISTENT SHOWERS AND OCNL TSRA FOR STL THROUGH 08Z OR SO. BELIEVE STRONGEST STORMS PROBABLY PUSHED THROUGH AREA AROUND 04Z...SO ONLY LOWERED CIGS/VSBYS INTO THE MVFR RANGE WITH THE STRONGEST STORMS OVER THE NEXT FEW HOURS. CONTINUED WITH THINKING THAT MVFR CIGS/VSBYS WILL FORM JUST BEFORE DAYBREAK...FOLLOWED BY A RAPID IMPROVEMENT TO VFR DURING THE MID MORNING HOURS. TRUETT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 2, 3:59 PM CDT, 9 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 359 PM CDT WED JUN 2 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-031115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 359 PM CDT WED JUN 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA TONIGHT. SOME OF THE STORMS MAY BE STRONG TO SEVERE AND CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA ON THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE AREA FROM FRIDAY THROUGH SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATE THIS AFTERNOON AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 KANOFSKY
In the hours before
Special weather statement, Jun 2, 10:13 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1013 PM CDT WED JUN 2 2010 MOZ065-073>075-030400- JEFFERSON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-WASHINGTON MO- 1013 PM CDT WED JUN 2 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON... WASHINGTON...WESTERN STE. GENEVIEVE AND ST. FRANCOIS COUNTIES UNTIL 1100 PM CDT... AT 1009 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES NORTHWEST OF POTOSI...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... POTOSI... BISMARCK... LEADWOOD... BONNE TERRE... DESLOGE... DE SOTO... FARMINGTON... OLD MINES... MINERAL POINT... IRONDALE... PARK HILLS... OLYMPIAN VILLAGE... BELGRADE... CALEDONIA... FLETCHER... CADET... BLACKWELL... FRANKCLAY... VALLES MILL... FRENCH VILLAGE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Special weather statement, Jun 2, 10:38 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1038 PM CDT WED JUN 2 2010 ILZ098-MOZ052-060-061-063-030415- CALHOUN IL-LINCOLN MO-ST. CHARLES MO-ST. LOUIS MO-WARREN MO- 1038 PM CDT WED JUN 2 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN...EASTERN WARREN...ST. CHARLES...ST. LOUIS AND CALHOUN COUNTIES UNTIL 1115 PM CDT... AT 1033 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WRIGHT CITY...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WENTZVILLE... LAKE ST. LOUIS... DARDENNE PRAIRIE... ST. PAUL... O'FALLON... COTTLEVILLE... ST. PETERS... WELDON SPRING... ST. CHARLES... CHESTERFIELD... MARYLAND HEIGHTS... NEW MELLE... HARVESTER... FORISTELL... FLINT HILL... OLD MONROE... GOLDEN EAGLE... KAMPVILLE... BRUSSELS... BEECHVILLE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Special weather statement, Jun 2, 10:43 PM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1043 PM CDT WED JUN 2 2010 MOZ065-073>075-030430- JEFFERSON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-WASHINGTON MO- 1043 PM CDT WED JUN 2 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN JEFFERSON...SOUTHEASTERN WASHINGTON...STE. GENEVIEVE AND ST. FRANCOIS COUNTIES UNTIL 1130 PM CDT... AT 1038 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BONNE TERRE...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BONNE TERRE... DESLOGE... FARMINGTON... PARK HILLS... ROCKY RIDGE... BLOOMSDALE... WEINGARTEN... COFFMAN... VALLES MILL... LEADINGTON... FRENCH VILLAGE... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Special weather statement, Jun 3, 12:05 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1205 AM CDT THU JUN 3 2010 ILZ059-100-030545- MACOUPIN IL-MADISON IL- 1205 AM CDT THU JUN 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MACOUPIN AND MADISON COUNTIES UNTIL 1245 AM CDT... AT 1202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GODFREY TO HARTFORD TO PONTOON BEACH...AND MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... PONTOON BEACH... BETHALTO... COLLINSVILLE... GLEN CARBON... MARYVILLE... EDWARDSVILLE... TROY... STAUNTON... HIGHLAND... ROXANA... DORSEY... BUNKER HILL... CARPENTER... PRAIRIETOWN... WORDEN... MARINE... ST. JACOB... ALHAMBRA... LIVINGSTON... POAG... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Special weather statement, Jun 3, 12:10 AM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1210 AM CDT THU JUN 3 2010 ILZ079-030545- RANDOLPH IL- 1210 AM CDT THU JUN 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RANDOLPH COUNTY UNTIL 1245 AM CDT... AT 1207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COULTERVILLE TO PERCY TO BREMEN TO CHESTER...AND MOVING EAST AT 25 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... PERCY... ROCKWOOD... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
Special weather statement, Jun 3, 12:59 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1259 AM CDT THU JUN 3 2010 ILZ069-070-074-030645- CLINTON IL-MARION IL-WASHINGTON IL- 1259 AM CDT THU JUN 3 2010 ...SIGNIFICANT WEATHER ADVISORY FOR MARION...EASTERN CLINTON AND NORTHEASTERN WASHINGTON COUNTIES UNTIL 145 AM CDT... AT 1254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES EAST OF PATOKA TO SANDOVAL TO 6 MILES WEST OF WAMAC...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CENTRALIA... SALEM... ODIN... CENTRAL CITY... WAMAC... IRVINGTON... KINMUNDY... OMEGA... STEPHEN FORBES STATE PARK... HELM... JUNCTION CITY... TONTI... ALMA... SELMAVILLE... BRUBAKER... WALNUT HILL... CARTTER... IUKA... KELL... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. GKS
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 1:21 AM CDT | Areal Flood Advisory | LSX | Bond, Clinton, Marion | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.